# SDR CALA2025063006061

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54511
- Condition: Corroded
- Location: Sta 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR L/H FRAME WEB HAS CORROSI ON STA 1500-1520, STR 29L-30.   REMOVED AND REPLACED INTERCOSTAL WEB AT AFT CARGO COMP STA 1500- 1520 STR 29L-30 I.A.W. 51-40-02-0G-0.
